Information for authors
The editorial board of the Chilean Journal of Statistics (ChJS) is seeking papers, which will be refereed. We encourage the authors to submit a PDF electronic version of the manuscript in a free format to Víctor Leiva, Editor-in-Chief of the ChJS (E-mail: firstname.lastname@example.org). Submitted manuscripts must be written in English and contain the name and affiliation of each author followed by a leading abstract and keywords. The authors must include a "cover letter" presenting their manuscript and mentioning: "We confirm that this manuscript has been read and approved by all named authors. In addition, we declare that the manuscript is original and it is not being published or submitted for publication elsewhere".
Preparation of accepted manuscripts
Manuscripts accepted in the ChJS must be prepared in Latex using the ChJS format. The Latex template and ChJS class files for preparation of accepted manuscripts are available here. Such as its submitted version, manuscripts accepted in the ChJS must be written in English and contain the name and affiliation of each author, followed by a leading abstract and keywords, but now mathematics subject classification (primary and secondary) are required. AMS classification is available here. Sections must be numbered 1, 2, etc., where Section 1 is the introduction part. References must be collected at the end of the manuscrip in alphabetical order as in the following examples:
- Arellano, R., (1994). Elliptical Distributions: Properties, Inference and Applications in Regression Models. Unpublished Ph.D. Thesis. Department of Statistics, University of São Paulo, Brazil.
- Cook, R.D., (1997). Local influence. In Kotz, S., Read, C.B. and Banks, D.L. (Eds.), Encyclopedia of Statistical Sciences, Update, Vol. 1, Wiley, New York, pp. 380-385.
- Rukhin, A.L., (2009). Identities for negative moments of quadratic forms in normal variables. Statistics and Probability Letters 79, 1004-1007.
- Stein, M.L., (1999). Statistical Interpolation of Spatial Data: Some Theory for Kriging. Springer, New York.
- Tsay, R.S., Peña, D., and Pankratz, A E., (2000). Outliers in multivariate time series. Biometrika 87, 789-804.
References in the text must be given by the author's name and year of publication, e.g., Gelfand and Smith (1990). In the case of more than two authors, the citation must be written as Tsay et al. (2000).
Authors who publish their articles in the ChJS automatically transfer their copyright to the Chilean Statistical Society. This enables full copyright protection and wide dissemination of the articles and the journal in any format.
The ChJS grants permission to use figures, tables and brief extracts from its collection of articles in scientific and educational works, in which case the source that provides these issues (Chilean Journal of Statistics) must be clearly acknowledged.